# SDR UALA2012101005755

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,730 hours, 24,264 cycles
- Engine: Pwa PW2037
- Engine time: 62,041 hours, 22,304 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726646
- Condition: Making Metal
- Location: Nr 1
- Part time: 62,041 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 1 ENGINE REF LM4718 DUE TO EXCESSIVE METAL FOUND IN OIL FILTER AND CHP REF MM 71-00-02 CONFIG 1.  REPLACE NR 1 ENGINE REF LM4718 DUE TO EXCESSIVE METAL FOUND IN OIL FILTER AND CHP.  REMOVED NR 1 ENGINE.
